A 38-year-old member asked:
I was prescribed an inhaler by my doctor it seems like my breathing has gotten worse and i start wheezing earlier on in my exercise. is this normal?
1 doctor answer • 3 doctors weighed in
Allergy and Immunology 11 years experience
Old addage: "All that wheezes is not asthma". Make sure you trust the diagnosis. Albuterol should help if you have exercise induced asthma. In some cases, responsiveness to albuterol will decrease over time. In these cases, montelukast seems to be a particularly good option (better than in other types of asthma). Keep your physician up to date and thanks for trusting HealthTap.
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsReviewed >2 years ago
Last updated Apr 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.